Tornadoes · United States · Alabama · 2025
EF0 tornado, Active to Ashby, Alabama, March 15, 2025
From Active to Ashby, this EF0 tornado ran 7.6 miles across Bibb County on March 15, 2025, touching down at 7:39 PM CDT and reaching 75 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- March 15, 2025
- Touchdown
- 7:39 PM CDT (00:39 UTC)
- Lifted
- 7:54 PM CDT (00:54 UTC)
- On the ground
- 15 minutes
- Path length
- 7.6 miles (12.3 km)
- Path width
- 75 yards (69 m)
- Deaths
- 0
- Injuries
- 0
- County
- Bibb County
- Touchdown point
- 32.906, -86.978
- Lift-off point
- 32.991, -86.895
- Record number
- 2503151839-01
The damage survey
90 damage points were recorded along this path by NWS BMX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 127 mph.
- Light trailer dropped. Unknown origin. No drag marks on ground
- Damage to fencing / miscellaneous camper debris
- Unanchored camper’s flipped
- Well builthome with hurricane clips
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A significant severe weather event unfolded across Central Alabama on March 15, with 15 tornadoes, several instances of straight-line wind damage, and isolated flooding. An initial round of storms during the early morning brought reports of large hail in Pickens and Walker counties, followed by an afternoon round with several strong, long-track tornadoes. Of the 15 tornadoes, five were rated EF-2 and two were EF-3. Nine of the 15 tornadoes tracked over 10 miles, with the longest path being an EF-2 tornado that traversed 39.48 miles across Tuscaloosa and Walker counties, striking the town of Sipsey. An EF-3 tornado in Plantersville in Dallas County resulted in two fatalities and two injuries, while an EF-2 tornado in Winterboro in Talladega County had one fatality and one injury. The second EF-3 tornado struck Tallapoosa County, reaching peak intensity in Horseshoe Bend National Military Park. Near the end of the event, an EF-2 tornado moved across southern and eastern parts of Troy, with three injuries being documented.
National Weather Service meteorologists surveyed damage|associated with a tornado in Eastern Bibb County around 7:39 PM|on March 15, 2025. The tornado began on the north side of Highway|82 near the Maud community. Trees were snapped along Deer Creek|Road before continuing northeastward and crossed Antioch Road,|County Road 171, and Highway 139. The tornado lifted east of|Highway 139 near the Oakley community at around 7:54 PM. Maximum|winds were estimated to be around 80 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the tornado touched down at Mar 15, 7:20 PM CDT, 19 minutes earlier. Its key messages:
- Issued at 1248 PM CDT FRI MAR 14 2025
- A severe weather outbreak is expected across much of the region this afternoon through early Sunday morning with a High (Level 5 of 5) risk for severe weather across much of our west and central counties and a Moderate (Level 4 of 5) across our east and southeast counties.
- There is a Moderate (Level 3 of 4) risk of excessive rainfall across much of our northern counties and a Slight (Level 2 of 4) risk of excessive rainfall across all but the southern quarter of the forecast area where there is a Marginal (Level 1 of 4) risk of excessive rainfall. From now through Sunday morning, expect 2 to 4 inches of rainfall and a flood watch remains in effect for the northwest portions of Central Alabama.
Area forecast discussion, Mar 15, 7:20 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 720 PM CDT Sat Mar 15 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1248 PM CDT FRI MAR 14 2025 - A severe weather outbreak is expected across much of the region this afternoon through early Sunday morning with a High (Level 5 of 5) risk for severe weather across much of our west and central counties and a Moderate (Level 4 of 5) across our east and southeast counties. - There is a Moderate (Level 3 of 4) risk of excessive rainfall across much of our northern counties and a Slight (Level 2 of 4) risk of excessive rainfall across all but the southern quarter of the forecast area where there is a Marginal (Level 1 of 4) risk of excessive rainfall. From now through Sunday morning, expect 2 to 4 inches of rainfall and a flood watch remains in effect for the northwest portions of Central Alabama. && .SHORT TERM... (This afternoon through Sunday) Issued at 1248 PM CDT SAT MAR 15 2025 This afternoon. Broad ridging was centered over the Bahamas and Southeast Florida while a broad mid-level trough was over the South-Central Plains. A deep occluded low was positioned over Northwest Wisconsin. A strong cold front extended south from the occluded low well to our north that extends south and southwest through Illinois and extending toward the ArkLaTex Region early this afternoon. Global and regional numerical models are in solid agreement with a 120-140 upper level jet moving over much of the western and central counties later this afternoon into tonight. This jet max corresponds to a strong mid-level impulse that will round the trough base over Eastern Texas early this afternoon and swing east over the ArkLaTex this afternoon and continue east over Mississippi and Alabama this evening and overnight. Many ingredients are in place, as sampled by local and regional soundings from this morning up to the present time. Abundant wind shear exists with more than sufficient instability as surface temperatures continue to warm into the 70s across all but the far northern and northeast counties as of this writing. Some locations across the south and east will likely see highs in the lower 80s later this afternoon. A deepening plume of rich low-level moisture is continuing to advect into the area from the south with dew points in the 60s generally west of Interstate 65 at this time with readings in the upper 60s across the far western counties now. The moist environment will allow cloud base heights to lower through the late afternoon and overnight, making it easier for circulations aloft to extend down towards the surface. Expect increasing clouds from the west with windy conditions intensifying through the afternoon and into the night as a heavy convective line of storms gradually approaches from the west. Favorable conditions exists for some supercell structures to develop and exist ahead of the convective line, these storms will have the best strong/long duration tornado potential along with the greatest large hail risk. Damaging straight-line winds along with a QLCS embedded tornado risk will accompany the line of storms that is expected to gradually grow upscale into a long squall line with time through the afternoon and evening as strong forcing aloft moves eastward into the state. Winds will remain gusty from the south with speeds from 15-30 mph and higher gusts from 20-40 mph at times even ahead of the heavy convection. High temperatures will range from the lower 70s far northwest to the lower 80s east and southeast. Tonight. The broad mid-level trough will move east over the Mid-South Region overnight as favorable dynamical forcing along with strong shear and more than sufficient instability continues to support heavy convection with severe thunderstorms pushing east across the central and eastern portions of the forecast area. The occluded low will move further northeast, becoming positioned north of Lake Superior with the associated cold front extended south through the Ohio and Tennessee Valley Regions and southward across Eastern Mississippi by sunset. An extensive squall line is expected to congeal and plow eastward across the rest of the area with lingering supercell potential ahead of the convective line. ALl modes of severe weather will remain possible through the early morning hours before the surface front pushes east of the area into Georgia. Gusty winds will persist ahead of the convective line with wind speeds from the south at 15-30 mph with gusts 20-40 mph while northwest winds from 10-20 mph with gusts to 30 mph will be possible behind the front across the west and central portions of the area. Low temperatures will range from near 50 far northwest to readings near 60 toward daybreak on Sunday morning. Sunday. The broad mid-level trough will continue to move east with the trough base becoming positioned over the Central Gulf Coast Region towards late afternoon on Sunday. The primary cold front will move east into Georgia after sunrise while a secondary cold front will move east into the area through the day on Sunday. Winds will initially be from the southwest early in the day from 5-15 mph then will decrease to 5-10 mph later in the day as a more northwesterly flow develops areawide. Cloud cover will decrease across the southwest and southern counties through the afternoon while some thicker clouds will linger over the northern half of the area where small (10-20%) chances for some shower activity will linger through late afternoon. High temperatures will range from the upper 50s far northwest to the upper 70s far southeast. 05 && .LONG TERM... (Sunday night through next Friday) Issued at 230 PM CDT SAT MAR 15 2025 Sunday Night through Tuesday Night. The mid-level broad trough will continue to move east over the area Sunday night as broad mid-layer riding builds east over the Four Corners States. The broad ridging will build further over the Southern Plains on Monday then the ridge will become centered over the forecast area on midday Tuesday. The reinforcing cold front clears the forecast area by late in the evening while surface high pressure builds into the region from the Southwest. Surface high pressure will move northeast across the Southern third of the state late Monday into Tuesday. Dry conditions will persist across the area during this time frame with lows Sunday night from the mid 30s north to the low 40s south and highs from the upper 50s northeast to the mid 60s southwest. Lows Tuesday morning will range from the mid 30s east and northeast to readings near 40 far west and central. Highs Tuesday will be in the low to mid 70s followed by lows Tuesday night from the lower 40s far east to near 50 far west. Wednesday through Wednesday Night. A mid-level trough will move east over the Desert Southwest during the day Tuesday and will move east over the Central Plains and Middle Mississippi River Valley region early in the day Wednesday while mid-level ridging becomes centered over the Southeast Atlantic Coast. The upper low will move northeast over the Western Ohio River Valley Region Wednesday night while another impulse will dig southeast around the trough base over the Ozarks early Thursday morning. Surface high pressure will continue to move further east of the area while surface low pressure becomes organized across the Central Plains toward the Middle Mississippi River Valley with the associated cold front advancing eastward across Oklahoma and Texas during the day Wednesday. The surface low pressure will intensify and pull quickly northeast, becoming centered across the Eastern Great Lakes by Thursday morning while the associated surface front pushes east, clearing the forecast area early in the morning hours on Thursday. Look for increasing clouds from the west early in the day Wednesday with low (15-25%) chances for shower activity generally near and northwest of the Interstate 59 corridor by mid to late morning then increasing in coverage to a medium (25-45%) chance areawide Wednesday night. Highs Wednesday will range from the lower 70s far northwest and across the higher terrain east to readings in the upper 70s south, west and central. Wednesday Night through Friday. The mid-level trough axis will swing east over the area late Wednesday evening while amplified longwave ridging moves east over the Central and Northern Rockies on Thursday. The trough deepens further as it moves further to our east on Friday while the mid- level ridging broadens and becomes centered over much of the Plains states on Friday. Strong and expansive surface high pressure builds across much of Texas and builds into the region from the west through the day on Thursday before moving east and becoming centered across the forecast area by mid Friday morning. Another stretch of dry conditions is forecast during this time frame across the area. Lows Thursday will range from the upper 30s north to the lower 40s south with highs from the mid to upper 50s northeast while readings will be n the lower 60s south and southwest. Lows Friday morning will range from the lower 30s north and northeast to readings in the upper 30s south and central followed by highs areawide in the mid to upper 60s during the day Friday. 05 && .AVIATION... (00Z TAFS) Issued at 715 PM CDT SAT MAR 15 2025 Showers and thunderstorms continue across much of C AL this evening ahead of a surface front. Gusty SRLY gradient winds have been up ahead of it with values of 30-45kts at times. MVFR cigs/vis are possible with storms. Some IFR vis may occur with heavier downpours briefly. Winds will shift to SW behind storms and WNW during the day on Sun. Wind gusts will begin to slowly taper down after 6z behind the convection, but some lower gusts will persist into the day on Sun. 08 && .FIRE WEATHER... Minimum RH values will decrease in the 30 percent range across the southeast portion of the forecast area on Sunday afternoon as surface winds become more west to northwest later in the afternoon with speeds from 7-15 mph. RH minimums will decrease further on Monday afternoon with readings in the low to mid 20 percent range across portions of the southwest. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 54 68 35 60 / 100 30 20 0 Anniston 54 70 38 62 / 100 20 20 0 Birmingham 54 67 39 61 / 100 20 10 0 Tuscaloosa 53 66 39 65 / 90 20 10 0 Calera 55 68 40 62 / 100 20 10 0 Auburn 57 73 42 62 / 100 20 10 0 Montgomery 58 73 41 65 / 100 10 0 0 Troy 57 75 42 63 / 90 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Sunday for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee- Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene- Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter- Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. Flood Watch until 1 AM CDT Sunday for the following counties: Blount-Fayette-Lamar-Marion-Walker-Winston. && SHORT TERM...05 LONG TERM....05 AVIATION...08
Hazardous weather outlook, Mar 15, 2:33 AM CDT, 17 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 233 AM CDT Sat Mar 15 2025 ALZ011>015-017>050-161045- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 233 AM CDT Sat Mar 15 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Some severe storms are possible across the western half of Central Alabama through 8 am this morning. Damaging winds up to 60 mph, large hail up to quarter size, and a few tornadoes will be possible. An outbreak of severe weather is forecast this afternoon and evening through early Sunday morning. Damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes, some of whichmay be strong and long-tracked, are likely during this time frame. There is a Slight Risk of Excessive Rainfall Saturday through Sunday morning. Generally 2-4 inches of rainfall is expected. A Flood Watch is now in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on Saturday and Saturday night.
In the hours before
Local storm report, Mar 15, 5:04 PM CDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
504 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tornado 1 NW Gordo 33.33N 87.92W
03/15/2025 Pickens AL Storm Chaser
Numerous trees snapped on US-82, near the
northwest city limits of Gordo.
&&
61Local storm report, Mar 15, 5:12 PM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
512 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tornado Sipsey 33.83N 87.09W
03/15/2025 Walker AL Fire Dept/Rescue
Fire department responding to numerous
reports of trees down, including some on
houses, in Sipsey.
&&
61Local storm report, Mar 15, 5:29 PM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
529 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Tornado 2 NE Sipsey 33.84N 87.05W
03/15/2025 Walker AL 911 Call Center
Several houses with significant damage, and
possible injuries, on Campbellville Road
northeast of Sipsey. TDS observed on radar
at the time.
&&
61Local storm report, Mar 15, 6:39 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Birmingham AL
639 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Tstm Wnd Dmg 4 S Livingston 32.52N 88.19W
03/15/2025 Sumter AL Public
Seven to 10 large trees down, blocking CR-13
near the Alumuchee Creek bridge. Possible
tornado. Time estimated by radar.
&&
61Local storm report, Mar 15, 7:19 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
719 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Tstm Wnd Dmg 2 N Laneville 32.55N 87.60W
03/15/2025 Hale AL Fire Dept/Rescue
Trees down on AL-25 and CR-57, in the
southern part of Hale County. Possible
tornado.
&&
61Local storm report, Mar 15, 7:21 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
721 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM Tstm Wnd Dmg 1 NNE Newbern 32.60N 87.53W
03/15/2025 Hale AL Fire Dept/Rescue
Trees down blocking the road on AL-61, and
near CR-16, both in and near Newbern.
Possible tornado.
&&
61The surface observations
Alabaster (EET), 29 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Birmingham radar (KBMX), 29 km away, was scanning. The volume nearest the touchdown began at 00:41 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2025 tornado in AlabamaEvery tornado in Alabama since 1950Warnings in force in Alabama nowThe forecast where you are
The other tornadoes of March 15, 2025
49 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 15 | 1:03 AM CDT | EF1 | New Madrid, MO | 4.5 | 50 | $900,000 | ||
| March 15 | 1:12 AM CDT | EF1 | Lake, IN | 0.9 | 200 | |||
| March 15 | 2:14 AM EDT | EF1 | Parke, IN | 2.7 | 75 | $350,000 | ||
| March 15 | 1:15 AM CDT | EF2 | Johnson, IL | 15.6 | 150 | $1.0 million | ||
| March 15 | 1:19 AM CDT | EF0 | Lake, IN | 4.9 | 200 | |||
| March 15 | 1:25 AM CDT | EF1 | Calhoun, MS | 8.2 | 300 | $110,000 | ||
| March 15 | 2:53 AM CDT | EF2 | Gibson, IN | 57.5 | 400 | $4.3 million | ||
| March 15 | 4:45 AM EDT | EF1 | Orange, IN | 11.0 | 50 | |||
| March 15 | 4:53 AM EDT | EF0 | Lawrence, IN | 6.2 | 100 | $120,000 | ||
| March 15 | 5:01 AM EDT | EF0 | Lawrence, IN | 1.0 | 25 | $70,000 | ||
| March 15 | 5:14 AM EDT | EF1 | Jackson, IN | 2.2 | 50 | $25,000 | ||
| March 15 | 7:56 AM CDT | EF0 | Hardeman, TN | 2.7 | 50 | $10,000 | ||
| March 15 | 10:22 AM CDT | EF2 | Issaquena, MS | 19.5 | 1,600 | |||
| March 15 | 12:17 PM CDT | EF4 | Tylertown tornado, Louisiana and Mississippi | 67.2 | 1,400 | 6 | 6 | $5.5 million |
| March 15 | 12:27 PM CDT | EF1 | Chickasaw, MS | 3.0 | 150 | $25,000 | ||
| March 15 | 12:47 PM CDT | EF0 | Simpson, MS | 0.4 | 100 | |||
| March 15 | 1:16 PM CDT | EF0 | Monroe, MS | 2.0 | 50 | $10,000 | ||
| March 15 | 1:24 PM CDT | EF3 | Walthall, MS | 26.1 | 880 | 1 | 2 | $5.0 million |
| March 15 | 1:32 PM CDT | EF0 | Newton, MS | 3.5 | 75 | |||
| March 15 | 1:41 PM CDT | EF1 | Newton, MS | 6.7 | 300 | |||
| March 15 | 1:54 PM CDT | EF2 | Covington, MS | 16.1 | 750 | 11 | ||
| March 15 | 2:11 PM CDT | EF2 | Jefferson Davis, MS | 12.6 | 600 | |||
| March 15 | 2:21 PM CDT | EF1 | Lauderdale, AL | 2.3 | 63 | $109,000 | ||
| March 15 | 2:38 PM CDT | EF1 | Jasper, MS | 8.4 | 300 | |||
| March 15 | 3:03 PM CDT | EF2 | Marion, MS | 18.2 | 1,160 | 1 | 1 | |
| March 15 | 3:08 PM CDT | EF1 | Greene, AL | 26.5 | 1,200 | |||
| March 15 | 3:20 PM CDT | EF1 | Bedford, TN | 4.5 | 300 | $1.0 million | ||
| March 15 | 3:27 PM CDT | EF1 | Covington, MS | 6.8 | 580 | |||
| March 15 | 3:46 PM CDT | EF1 | Jasper, MS | 2.6 | 320 | |||
| March 15 | 4:00 PM CDT | EF1 | Tuscaloosa, AL | 11.5 | 600 | |||
| March 15 | 4:09 PM CDT | EF2 | Jasper, MS | 13.0 | 300 | |||
| March 15 | 4:12 PM CDT | EF2 | Tuscaloosa, AL | 39.5 | 1,000 | |||
| March 15 | 4:17 PM CDT | EF1 | Saint Tammany Parish, LA | 7.7 | 50 | |||
| March 15 | 4:32 PM CDT | EF2 | Pickens, AL | 21.6 | 950 | |||
| March 15 | 4:33 PM CDT | EF1 | Clarke, MS | 13.3 | 400 | |||
| March 15 | 5:20 PM CDT | EF2 | Sumter, AL | 3.3 | 650 | |||
| March 15 | 6:38 PM CDT | EF0 | Hale, AL | 21.6 | 700 | |||
| March 15 | 7:57 PM CDT | EF1 | Shelby, AL | 7.5 | 250 | |||
| March 15 | 8:00 PM CDT | EF1 | Shelby, AL | 2.5 | 150 | |||
| March 15 | 8:20 PM CDT | EF1 | Washington, AL | 6.3 | 200 | |||
| March 15 | 8:42 PM CDT | EF2 | Talladega, AL | 3.6 | 500 | 1 | 1 | |
| March 15 | 8:48 PM CDT | EF1 | Clarke, AL | 13.9 | 240 | |||
| March 15 | 8:50 PM CDT | EF3 | Autauga, AL | 24.3 | 1,000 | 2 | 2 | |
| March 15 | 9:10 PM CDT | EF0 | Clarke, AL | 1.4 | 200 | |||
| March 15 | 9:33 PM CDT | EF1 | Coosa, AL | 12.0 | 200 | |||
| March 15 | 11:41 PM EDT | EF1 | Paulding, GA | 11.6 | 200 | |||
| March 15 | 10:48 PM CDT | EF3 | Tallapoosa, AL | 20.4 | 800 | |||
| March 15 | 11:02 PM CDT | EF2 | Pike, AL | 21.3 | 1,400 | 3 | ||
| March 15 | 11:59 PM CDT | EF0 | Chambers, AL | 3.8 | 100 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.